Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 66, NWS State College, PA

June 25, 2013Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2013, 3:37 PM EDT for Lancaster County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2013, 3:37 PM EDT (19:37 UTC)
Expired
Jun 25, 2013, 4:30 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Lancaster County, PA

The radar

The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WUUS51 KCTP 251937
SVRCTP
PAC071-252030-
/O.NEW.KCTP.SV.W.0066.130625T1937Z-130625T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LANCASTER COUNTY PENNSYLVANIA...

* UNTIL 430 PM EDT

* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  ADAMSTOWN TO NEW HOLLAND TO EAST PETERSBURG...MOVING SOUTHEAST AT
  30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS INCLUDED IN THE WARNING...
  AKRON...EPHRATA...LEOLA...LITITZ...CHURCHTOWN...DENVER...GAP...
  PARADISE...REAMSTOWN...ROTHSVILLE...STRASBURG AND TERRE HILL.

OTHER NOTABLE LOCATIONS IN THE WARNING... DUTCH WONDERLAND.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 278
AND 295.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222...ROUTE 322...STATE ROAD 41...STATE ROAD 501.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4011 7593 4004 7593 3996 7599 3987 7598
      3986 7600 4012 7641 4024 7624 4030 7621
      4032 7615 4015 7588 4013 7587
TIME...MOT...LOC 1937Z 313DEG 27KT 4027 7598 4013 7611
          4012 7634

$$

FORECASTER: LAMBERT
2 follow-up statements
545 
WWUS51 KCTP 252006
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT TUE JUN 25 2013

PAC071-252030-
/O.CON.KCTP.SV.W.0066.000000T0000Z-130625T2030Z/
LANCASTER PA-
406 PM EDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR LANCASTER COUNTY...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EAST PETERSBURG...OR NEAR LANCASTER...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS INCLUDED IN THE WARNING...
NEW HOLLAND...LEOLA...TERRE HILL...STRASBURG...PARADISE...GAP...
CHURCHTOWN AND CHRISTIANA.

OTHER NOTABLE LOCATIONS IN THE WARNING... DUTCH WONDERLAND.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
ROUTE 322...STATE ROAD 41...STATE ROAD 501.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS...
DESTRUCTIVE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM
WINDOWS OR EVEN BELOW GROUND LEVEL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4011 7593 4004 7593 3996 7599 3987 7598
      3986 7600 4012 7641 4019 7595 4015 7588
      4013 7587
TIME...MOT...LOC 2006Z 299DEG 24KT 4006 7628

$$

FORECASTER: DANGELO
955 
WWUS51 KCTP 252014
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT TUE JUN 25 2013

PAC071-252024-
/O.CAN.KCTP.SV.W.0066.000000T0000Z-130625T2030Z/
LANCASTER PA-
414 PM EDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR LANCASTER COUNTY IS
CANCELLED...

THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED. WIND GUSTS TO 40 MPH AND 
SMALL HAIL IS STILL POSSIBLE AS THE STORM MOVES TOWARD WILLOW STREET 
AND QUARRYVILLE.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

LAT...LON 4011 7593 4004 7593 3996 7599 3987 7598
      3986 7600 4012 7641 4019 7595 4015 7588
      4013 7587
TIME...MOT...LOC 2014Z 299DEG 24KT 4003 7622

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:54 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 25, 2:54 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 PM EDT TUE JUN 25 2013

.SYNOPSIS...
AN EARLY SEASON BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND
HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH THURSDAY...ACCOMPANIED
BY A FEW ROUNDS OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THE
UPPER LEVEL PATTERN ACROSS THE LOWER 48 WILL TRANSITION TO AN
AMPLIFIED WESTERN RIDGE/EASTERN TROUGH CONFIGURATION...RESULTING IN
SLIGHTLY COOLER TEMPERATURES WITH A PROLONGED PERIOD OF UNSETTLED
WEATHER THROUGH THE END OF JUNE.

&&

.NEAR TERM /THROUGH TONIGHT/...
1830Z UPDATE...THE SEVERE WEATHER THREAT WILL SLOWLY INCREASE ACROSS
THE CENTRAL AND SOUTHERN PORTIONS OF THE STATE INTO EARLY THIS
EVENING. HOWEVER...A WELL-DEFINED MID LEVEL CAP /TEMPS OF 8-9C AT
700 MB/ HAS LIMITED THE DEPTH OF HEAVY RAIN/HAIL CORES...AND
DOWNDRAFT POTENTIAL SO FAR. THIS FACTOR HAS KEPT THE STORMS AND
THEIR ASSOCIATED WIND GUSTS SUB-SEVERE...EVEN THOUGH 88D BASE
VELOCITIES OF SLIGHTLY OVER 50 KTS WERE NOTED WITHIN 2 KFT AGL NEAR
THE RDA SITE WITHIN THE PAST FEW HOURS.

THE CLUSTER OF TSRA THAT CROSSED THE KFIG AND KUNV AREAS EARLIER
THIS AFTERNOON WILL GRADUALLY INTENSIFY IN THE MUCH BETTER MIXED
LAYER CAPE ENVIRONMENT ACROSS THE LOWER SUSQ OVER THE NEXT HOUR AND
LIKELY PRODUCE SOME SPORADIC WIND DAMAGE. HAIL SIZE SHOULD BE
LIMITED TO UNDER 1/2 INCH THROUGH 20Z.

EARLIER COORDINATION WITH SPC FOR A POSSIBLE SVR WATCH CONCLUDED
WITH MONITORING AREAS FOR POTENTIAL UPSCALE GROWTH OF CONVECTION.
BEST COMBINATION OF CAPE/AND BLYR LAYER MOISTURE CONVERGENCE WILL
RESIDE ACROSS THE LOWER SUSQ VALLEY AND SCENT ZONES THROUGH EARLY
THIS EVENING...WITH ANOTHER RIBBON OF ENHANCED CONVECTIVE POTENTIAL
MOVING INTO OUR SWRN ZONES.

MAX TEMPS LATE THIS AFTERNOON WILL BE SIMILAR TO SLIGHTLY WARMER
THAN MONDAY...RANGING FROM 80-83F...TO THE MID 80S TO LOWER 90S
ELSEWHERE.

THE POTENTIAL IS THERE FOR STORMS TO CONTINUE INTO LATE TONIGHT AS
ONE OR MORE TSRA CLUSTERS OR MCS/S FORM IN THE WARM AND HUMID AIR
ALONG...AND TO THE SOUTH OF THE WWD TRAILING OUTFLOW BOUNDARY BACK
INTO OHIO AND FAR WRN PENN.

&&

.SHORT TERM /WEDNESDAY/...
A MORE PRONOUNCED SHORTWAVE TROUGH SHOULD CREST THE RETROGRADING
UPPER RIDGE OVER THE NRN PLAINS WITH STRONGER HGT FALLS SPREADING
SEWD FM THE UPPER MIDWEST INTO THE GRT LKS/OH VLY ON DAY 2.

AT THE SFC...A DEVELOPING SFC LOW AND TRAILING COLD FRONT WILL
FOLLOW A SIMILAR TRACK AND REACH THE UPPER OH VLY BY 27/12Z.
MULTIPLE TSTM CLUSTERS SHOULD DEVELOP FROM THE OHIO VALLEY...EAST
INTO THE REGION WEDNESDAY AFTERNOON AND NIGHT...ALONG LINGERING
OUTFLOW BOUNDARIES.

THE STORMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND ADVECT EAST
OR NORTHEAST LATE WED/WED NIGHT AS THE NOSE OF A SWLY LLJ BEGINS TO
MOVE INTO THE REGION AND UPPER DIFLUENCE INCREASES AHEAD OF THE OHIO
VALLEY SHORTWAVE.

THE DAY 2 SLGT RISK WAS RECENTLY EXPANDED AT 17Z TO ENCOMPASS ALL OF
THE CWA AS A RESULT OF INCREASING SPEED AND DIRECTIONAL SHEAR WITHIN
THE VERY WARM/UNSTABLE AIRMASS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
BY THURSDAY/DAY 3...THE UPPER ANTICYCLONE WILL EXPAND NWD OVER THE
FOUR CORNERS AND INTER-MTN WEST AS LARGE SCALE TROUGHING ESTABLISHES
ITSELF ACRS THE ERN U.S. THE DAY 2 SHORTWAVE TROUGH SHOULD CONTINUE
TO PRESS EWD INTO THE MID-ATLC/NERN STATES ALONG WITH THE
ACCOMPANYING FRONTAL SYSTEM. PER SPC DAY 3 OUTLOOK...THE FOCUS FOR
POTENTIAL SVR STORMS WILL SHIFT EWD INTO THE SERN 1/2 OF THE CWA
WHERE INSTABILITY/CYCLONIC MID-LVL FLOW WILL LKLY BE MAXIMIZED IN
ADVANCE OF UPPER TROUGH/SFC COLD FRONT. THIS AREA IS HIGHLIGHTED BY
A CATEGORICAL SLGT RISK AND WILL INCLUDE MENTION IN THE HWO.
OVERALL...EXPECT INCREASINGLY UNSETTLED CONDS WITH DAYTIME TEMPS
FALLING BACK CLOSER TO LATE-JUNE NORMALS.

THE 25/00Z GLOBAL NUMERICAL MODEL AND ENSEMBLE GUIDANCE ARE IN
EXCELLENT AGREEMENT CONCERNING THE LARGE SCALE PATTERN THROUGH
THE MEDIUM RANGE AND EXTENDED FCST PERIOD...MAINTAINING A TROUGH
OFF THE WEST COAST...RIDGE OVER THE WEST AND DOWNSTREAM TROUGH IN
THE EAST. THIS PATTERN SHOWS NO SIGNS OF BREAKING DOWN ANYTIME
SOON AND COULD PERSIST ALL THE WAY TO THE 4TH OF JULY.

THE SLIGHTLY COOLER AND INCREASINGLY UNSETTLED SENSIBLE WEATHER
TREND INITIATING FROM THE MID-LATE WEEK PERIOD IS EXPECTED TO
CONTINUE THROUGH DAYS 4-7 AND LKLY INTO EARLY JULY...AS THE
NEARLY STATIONARY UPPER TROUGH AND ASSOCD COLD FRONT COMBINE TO
MAINTAIN ACTIVE WEATHER. THE PATTERN LOOKS FAVORABLE FOR HEAVY
RAIN WITH A PLUME OF DEEP TROPICAL MSTR/ATM RIVER BEING CHANNELED
NWD FROM THE CARIBBEAN INTO THE SERN US AND MID-ATLC STATES. WITH
THE ODDS TILTING TOWARD AN ABNORMALLY WET PERIOD..INCREASED POPS
ABOVE CLIMO FOR SEVERAL PERIODS IN-LINE WITH THE ECMWF-BASED MOS
GUID.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR WILL CONTINUE IN MOST AREAS THROUGH THE REST OF THIS AFTERNOON.
WESTERLY SFC WINDS WILL AVERAGE 8-12 KTS WITH GUSTS IN THE HIGH
TEENS AT TIMES /ESPECIALLY OVER THE HIGH TERRAIN OF THE NORTH AND
WEST/.

THUNDERSTORM CLUSTER PUSHING QUICKLY TO THE ESE BETWEEN KSEG AND
KMUI WILL BE FOLLOWED BY GRADUALLY INCREASING COVERAGE OF
SHOWERS/TSRA ACROSS THE REST OF CENTRAL AND SOUTHERN PENN LATE TODAY
INTO THIS EVENING.

CONDITIONS WILL DROP TO VFR /AND PERHAPS BRIEF IFR/ WITHIN ANY TSRA
CLUSTERS INTO TONIGHT.

THIS PATTERN OF SOME MVFR OVERNIGHT AND SCTD-NUMEROUS AFTERNOON
SHRA/TSRA WILL CONTINUE UNTIL A HIGHLY AMPLIFIED WAVE APPROACHES
FRI-MON BRINGING MORE ORGANIZED AND WIDESPREAD RAIN/TSRA POTENTIAL.

OUTLOOK...
WED-THU...AREAS OF AM MVFR FOG/HAZE POSS. NUMEROUS...MAINLY LATE
AFTERNOON AND EARLY EVENING THUNDERSTORMS.

FRI-SUN...MORE ORGANIZED SHOWERS/TSRA FRIDAY THROUGH
SUNDAY...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT/STEINBUGL
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT/STEINBUGL
LONG TERM...STEINBUGL
AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jun 25, 9:37 AM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
937 AM EDT TUE JUN 25 2013

PAZ012-018-025-033-037-261345-
NORTHERN CLINTON-NORTHERN CENTRE-BLAIR-SOMERSET-TIOGA-
937 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
INTO EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010-011-017-024-261345-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-
937 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ019-026>028-034>036-041-042-045-046-049>053-056>059-063>066-
261345-
SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
937 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LAMBERT

In the hours before

Special weather statement, Jun 25, 1:35 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT TUE JUN 25 2013

PAZ017>019-251830-
CLEARFIELD PA-NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
135 PM EDT TUE JUN 25 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLEARFIELD AND
SOUTHERN CENTRE COUNTIES THROUGH 230 PM EDT...

AT 129 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MOSHANNON TO JEFFRIES TO MAHAFFEY...MOVING EAST SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL..DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT PHILIPSBURG...BELLEFONTE...ZION
AND PINE GROVE MILLS.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY AND
PENN STATE DUBOIS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 101 AND 161...I-99 BETWEEN MILE MARKERS 58
AND 85.

LAT...LON 4112 7881 4114 7880 4104 7807 4087 7743
      4072 7769 4072 7778 4074 7784 4071 7792
      4094 7881

FORECASTER: LAMBERT
Local storm report, Jun 25, 2:42 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND DMG     LIVERPOOL               40.57N  76.99W
06/25/2013                   PERRY              PA   SOCIAL MEDIA

            WIRES DOWN

&&

EVENT NUMBER CTP1300148

COLBERT
Special weather statement, Jun 25, 3:00 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
300 PM EDT TUE JUN 25 2013

PAZ027-028-056-251945-
JUNIATA PA-MIFFLIN PA-PERRY PA-
300 PM EDT TUE JUN 25 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JUNIATA...CENTRAL
MIFFLIN AND EASTERN PERRY COUNTIES THROUGH 345 PM EDT...

AT 256 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALNUT...MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS TO 45 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. THIS STORM WILL AFFECT ICKESBURG...NEW
BLOOMFIELD...SHERMANSDALE AND DUNCANNON.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
22/522...ROUTE 322/22...ROUTE 522.

LAT...LON 4055 7761 4063 7758 4070 7748 4050 7697
      4042 7701 4040 7701 4039 7703 4038 7702
      4029 7712 4029 7715

FORECASTER: LAMBERT
Local storm report, Jun 25, 3:14 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     1 N BERRYSBURG          40.62N  76.81W
06/25/2013                   DAUPHIN            PA   911 CALL CENTER

            TREE DOWN ON CARS AND WIRES TORN FROM A HOME IN MIFFLIN
            TWP.

&&

EVENT NUMBER CTP1300149

EVANEGO
Local storm report, Jun 25, 3:17 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TSTM WND DMG     GRATZ                   40.61N  76.72W
06/25/2013                   DAUPHIN            PA   911 CALL CENTER

            TREE DOWN ACROSS ROAD NEAR THE INTERSECTION OF ROUTE 25
            AND SPECKTOWN RD.

&&

EVENT NUMBER CTP1300150

EVANEGO
Special weather statement, Jun 25, 3:29 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT TUE JUN 25 2013

PAZ017-018-252030-
CLEARFIELD PA-NORTHERN CENTRE PA-
329 PM EDT TUE JUN 25 2013

...A FEW STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLEARFIELD AND
WEST CENTRAL CENTRE COUNTIES THROUGH 430 PM EDT...

AT 327 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCKTON...AND ANOTHER
NEAR LUMBER CITY...MOVING EAST SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THE STORMS WILL AFFECT GRAMPIAN...HYDE...CLEARFIELD...
LECONTES MILLS...KARTHAUS AND MOSHANNON.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENN STATE DUBOIS.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 98 AND 141.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 350.

LAT...LON 4117 7877 4111 7811 4109 7800 4097 7804
      4091 7807 4079 7817 4097 7881 4102 7881

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 11:41 AM EDTSpecial Weather StatementCTPClearfield64 min
Jun 25, 11:51 AM EDTSevere Thunderstorm WarningCTPClearfield54 min
Jun 25, 12:30 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield60 min
Jun 25, 1:03 PM EDTSpecial Weather StatementCTPClearfield27 min
Jun 25, 1:10 PM EDTSpecial Weather StatementCTPSnyder80 min
Jun 25, 1:35 PM EDTSpecial Weather StatementCTPCentre, Clearfield55 min
Jun 25, 2:22 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Perry, Schuylkill53 min
Jun 25, 3:00 PM EDTSpecial Weather StatementCTPJuniata, Perry45 min
Jun 25, 3:19 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Perry56 min
Jun 25, 3:29 PM EDTSpecial Weather StatementCTPClearfield61 min
Jun 25, 4:03 PM EDTSpecial Weather StatementCTPForest57 min
Jun 25, 4:26 PM EDTSpecial Weather StatementCTPCameron, Elk64 min
Jun 25, 5:03 PM EDTSpecial Weather StatementCTPElk, McKean57 min
Jun 25, 5:25 PM EDTSevere Thunderstorm WarningCTPWarren65 min
Jun 25, 5:59 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Warren61 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk61 min
Jun 25, 6:56 PM EDTSevere Thunderstorm WarningCTPCameron, Elk34 min
Jun 25, 7:04 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton41 min
Jun 25, 7:10 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon, Somerset50 min
Jun 25, 7:36 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clinton, Huntingdon, Juniata, Mifflin and 2 more54 min
Jun 25, 7:44 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Fulton, Huntingdon, Somerset76 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.